How long will my withdrawal last?
- 8 Mar 2010 by kattybee
- diarrhea, codeine, withdrawal
I have been addicted to codeine phosphate for 6 years 10-20 tablets (30mg each tab) every day. my gp has weaned me off and i am now on 6 a day. i still have withdrawal symptoms very bad 'the judders' 'brain zaps' and feeling weak. even when i try not have any for a day or two i feel terrible. i know my time ahead is going to be hard.
Has anyone got any idea how long the withdrawal symptoms last, how long will it take me to come off completely the last few weeks have been hell ?
I am unemployed at the moment (luckily) I am walking around like a zombie and getting nothing done in the house or my life, I am really trying but am so tempted to just take more tablets to stop all the suffering - How long will I feel like this ?
2 Apr 2010
You didn't say how long you have been in the 'weaning' mode. How many weeks has your Dr. taking you down from 20 to 6 - it should be slower than what I am perceiving you to be doing. How long have y ou been going down on the meds?
21 Jul 2012
I too have gone through t#3 withdrawls, more than once. If you were taking 20 a day for an extended period of time the only way to avoid the horrors of withdrawls would be to decrease your dosage by one-two tabs a day for the first two weeks and so on. It is a journey but one that will end sooner than you think. In the first week I tried to decrease my dosage by half and i would have the worst aching/itching sensations in my legs, along with hot and cold flashes, overworking bowels, and no energy, like a depressed feeling. T#3 have a lot of caffeine so feeling tired is a deffinate but coffee, tea, etc will help with your energy and aletrtness. Your first 3-4 weeks of decrease will be your mountain, physically speaking, beyond that seems to be concentrated on the mental addiction part.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Going thru withdrawal from anti-depressant, Cymbalta. Constant nausea and diarrhea. Any suggestions?
1 answer • 20 Jul 2011
My doctor gave me a prescription for codeine after I fell off a ladder at work & fractured some bones in my foot & ankle. They helped to ...
1 answer • 18 Nov 2011
My doctor tapered me off opana ER 20 and 10 IR. He used some ER 15 I already had, to taper me off and I got the chills/sweats, nausea, diarrhea... ...
1 answer • 2 Feb 2012
I am having back surgery on May 20 & 22 and am worried about the pain medications they send me home with. I have an adverse reaction to codeine ...
1 answer • 9 May 2013